Some applications of time series models to financial data
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 93-102
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_1_a10,
author = {Zichov\'a, Jitka},
title = {Some applications of time series models to financial data},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {93--102},
year = {2011},
volume = {52},
number = {1},
mrnumber = {2808297},
zbl = {1228.62115},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a10/}
}
Zichová, Jitka. Some applications of time series models to financial data. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 93-102. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a10/